# SDR SWAA2025011576319

- Difficulty date: December 11, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ZEE LOCATED BETWEEN STA 747 TO STA 767 AND LBL 21 AFT CARGO COMPARTMENT 2024-759484<[01] REPAIRED SUPPORT ZEE AND FASTENERS SECTION LOCATED BETWEEN STA 727E TO STA 847 AND LBL 21 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 DWG 146A7500; SHEET 85; REV.A;[02] CORRECTED ACTION 1.  REPAIRED SUPPORT ZEE AND FASTENERS SECTION LOCATED BETWEEN STA 727E TO STA 847 AND LBL 21 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 DWG 146A7500; SHEET 85; REV.A SEE INDIVIDUAL SIGNS-OFF BELOW;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNS-OFF BELOW
